MathSciNet Relay Station
MathSciNet bibliographic data
MR2494542 (2010e:60189) 60J80 (60E99 60G42 60G50)
Negadaĭlov, Pavlo Asymptotic results for the absorption times of random walks with a barrier. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 114--124; translation in Theory Probab. Math. Statist. No. 79 (2009), 127–138
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement